# SDR USAASB99036

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE MID AND AFT CABIN EMERGENCY EXIT LIGHTS CONTROLLED BY BATTERY CHARGER M1136 INOPERATIVE.  MAINTENANCE FOUND THE BATTERY CHARGER ASSEMBLY FAILED.  REMOVED AND REPLACED THE M1136 BATTERY CHARGER ASSEMBLY.  SYSTEM OPERATIONAL CHECK GOOD.  (M)
